# SDR CA070505001

- Difficulty date: May 1, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,878 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

(CAN) THE CAPTAIN`S SIDE WINDSCREEN OUTER PANE CRACKED. THE FLIGHT WAS AT 34000FT, WHEN THE INCIDENT OCCURRED, THEN THEY DESCENDED AND DAWNED THEIR OXYGEN MASKS AS A PRECAUTION. THERE WAS NO PRESSURE LOSS AND NO EMERGENCY DECLARED. MAINTENANCE INSPECTED THE AIRCRAFT AFTER LANDING AND REPLACED THE CRACKED WINDOW. (TC NR 20070505001)
